MAUDE Adverse Event Report: Abbott Medical 8CH Infinity DBS Flex Extn Kit, 50cm, B; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

Abbott Medical 8CH Infinity DBS Flex Extn Kit, 50cm, B; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number 6371
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the ipg replacement procedure on (b)(6) 2026 one of the extensions was inadvertently damaged.As a result, both extensions were replaced as scar tissue prevented clean removal of only one.

Brand Name
8CH Infinity DBS Flex Extn Kit, 50cm, B
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50307774
Report Number1627487-2026-09587
Device Sequence Number13295842
Product Code MHY
UDI-Device Identifier05415067030344
UDI-Public(01)05415067030344(10)7013148(17)210524
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2021
Device Model Number6371
Device Catalogue Number6371
Device Lot Number7013148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS LEAD x 2
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight175 LB